MathSciNet Relay Station
MathSciNet bibliographic data
MR2277516 37D20 (37E30 57N05)
Minakawa, Hiroyuki Examples of pseudo-Anosov homeomorphisms with small dilatations. J. Math. Sci. Univ. Tokyo 13 (2006), no. 2, 95–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement